Alert archive / Arizona / Wind Chill Warnings in 2011

Wind Chill Warning 1, NWS Flagstaff, AZ

February 2, 2011Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind chill warning at Feb 2, 2011, 3:06 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Feb 2, 2011, 8:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 2, 2011, 3:06 AM MST (10:06 UTC)
In effect from
Feb 2, 2011, 8:00 PM MST
Expired
Feb 3, 2011, 7:49 AM MST
In force
12 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2011-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2011-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WWUS45 KFGZ 021006
WSWFGZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
306 AM MST WED FEB 2 2011

AZZ004-011-015>017-021815-
/O.NEW.KFGZ.WC.W.0001.110203T0600Z-110203T1500Z/
KAIBAB PLATEAU-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...FREDONIA...WINDOW ROCK...GANADO...
FLAGSTAFF...SHOW LOW
306 AM MST WED FEB 2 2011

...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST
THURSDAY. 

* WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30
  DEGREES FOR SEVERAL HOURS STARTING LATE TONIGHT. NORTHEAST WINDS
  FROM 15 TO 30 MPH WITH HIGHER GUSTS ARE FORECAST TONIGHT. 

* OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN PIPES
  IN HOMES AND BUSINESSES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND
CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE
HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR
DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER INFORMATION
IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

41
5 follow-up statements
594 
WWUS45 KFGZ 021649
WSWFGZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
949 AM MST WED FEB 2 2011

AZZ004-011-015>017-030200-
/O.CON.KFGZ.WC.W.0001.110203T0600Z-110203T1500Z/
KAIBAB PLATEAU-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...FREDONIA...WINDOW ROCK...GANADO...
FLAGSTAFF...SHOW LOW
949 AM MST WED FEB 2 2011

...WIND CHILL WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM MST THURSDAY...

A WIND CHILL WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST THURSDAY. 

* WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30
  DEGREES FOR SEVERAL HOURS STARTING LATE TONIGHT. NORTHEAST WINDS
  FROM 25 TO 40 MPH WITH HIGHER GUSTS ARE FORECAST TONIGHT.

* OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN
  PIPES IN HOMES AND BUSINESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND
CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE
HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR
DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
075 
WWUS45 KFGZ 030045
WSWFGZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
545 PM MST WED FEB 2 2011

AZZ006-007-039-030845-
/O.EXB.KFGZ.WC.W.0001.110203T0300Z-110203T1600Z/
GRAND CANYON COUNTRY-COCONINO PLATEAU-BLACK MESA AREA-
INCLUDING THE CITY OF...GRAND CANYON VILLAGE
545 PM MST WED FEB 2 2011

...WIND CHILL WARNING IN EFFECT UNTIL 9 AM MST THURSDAY ABOVE
6000 FEET...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND CHILL
WARNING ABOVE 6000 FEET...WHICH IS IN EFFECT UNTIL 9 AM MST
THURSDAY. 

* WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30
  DEGREES FOR SEVERAL HOURS STARTING THIS EVENIGN. NORTHEAST WINDS
  FROM 25 TO 40 MPH WITH HIGHER GUSTS WILL AFFECT MUCH OF NORTHERN
  ARIZONA TONIGHT.

* OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN 
  PIPES IN HOMES AND BUSINESSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND
CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE
HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR
DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ004-011-015>017-030845-
/O.EXT.KFGZ.WC.W.0001.110203T0300Z-110203T1600Z/
KAIBAB PLATEAU-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...FLAGSTAFF...
SHOW LOW
545 PM MST WED FEB 2 2011

...WIND CHILL WARNING NOW IN EFFECT UNTIL 9 AM MST THURSDAY ABOVE
6000 FEET...

THE WIND CHILL WARNING ABOVE 6000 FEET IS NOW IN EFFECT UNTIL
9 AM MST THURSDAY. 

* WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30
  DEGREES FOR SEVERAL HOURS STARTING THIS EVENIGN. NORTHEAST WINDS
  FROM 25 TO 40 MPH WITH HIGHER GUSTS WILL AFFECT MUCH OF NORTHERN
  ARIZONA TONIGHT.

* OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN 
  PIPES IN HOMES AND BUSINESSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND
CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE
HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR
DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
110 
WWUS45 KFGZ 030528
WSWFGZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1028 PM MST WED FEB 2 2011

.DANGEROUSLY COLD WIND CHILL TEMPERATURES WILL CONTINUE THROUGH
TONIGHT ACROSS THE HIGH ELEVATIONS OF NORTHERN ARIZONA DUE TO A
VERY COLD AND WINDY ARCTIC AIR MASS. SOME WIND CHILL TEMPERATURES
ALREADY OBSERVED INCLUDE...

AGASSIZ PEAK..........-64
N. RIM GRAND CANYON...-28
FLAGSTAFF AIRPORT.....-23
WINDOW ROCK...........-20
SHOW LOW..............-17

AZZ004-006-007-011-015>017-039-031330-
/O.CON.KFGZ.WC.W.0001.000000T0000Z-110203T1600Z/
KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...WINDOW ROCK...
GANADO...FLAGSTAFF...SHOW LOW
1028 PM MST WED FEB 2 2011

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY
ABOVE 6000 FEET...

A WIND CHILL WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 9 AM
MST THURSDAY. 

* WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30
  DEGREES FOR SEVERAL HOURS TONIGHT. NORTHEAST WINDS FROM 15 TO 30
  MPH WITH HIGHER GUSTS WILL AFFECT MUCH OF NORTHERN ARIZONA
  TONIGHT...ALONG WITH VERY COLD TEMPERATURES.

* OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN 
  PIPES IN HOMES AND BUSINESSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND
CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE
HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR
DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
479 
WWUS45 KFGZ 031118
WSWFGZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
418 AM MST THU FEB 3 2011

.DANGEROUSLY COLD WIND CHILL TEMPERATURES WILL CONTINUE THROUGH
EARLY THIS MORNING ACROSS THE HIGH ELEVATIONS OF NORTHERN ARIZONA
DUE TO A VERY COLD AND WINDY ARCTIC AIR MASS. SOME WIND CHILL
TEMPERATURES ALREADY OBSERVED SINCE WEDNESDAY MORNING INCLUDE...

AGASSIZ PEAK..........-64 
N. RIM GRAND CANYON...-28
FLAGSTAFF AIRPORT.....-23
WINDOW ROCK...........-20
SHOW LOW...... .......-21

AZZ004-006-007-011-015>017-039-031600-
/O.CON.KFGZ.WC.W.0001.000000T0000Z-110203T1600Z/
KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...
GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...WINDOW ROCK...
GANADO...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...
FOREST LAKES...SHOW LOW...GREER...PINETOP...NAVAJO N.M.
418 AM MST THU FEB 3 2011

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING. 

* WIND CHILL VALUES: WILL RANGE FROM MINUS 15 DEGREES TO MINUS 30
  DEGREES THIS MORNING. NORTHEAST WINDS FROM 15 TO 30 MPH WITH
  HIGHER GUSTS WILL AFFECT MUCH OF NORTHERN ARIZONA WITH VERY
  COLD TEMPERATURES.

* OTHER IMPACTS: VERY COLD AIR TEMPERATURES MAY CAUSE FROZEN
  PIPES IN HOMES AND BUSINESSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
SUSTAINED WIND SPEEDS MORE THAN 10 MILES PER HOUR CREATE WIND
CHILL VALUES LESS THAN MINUS 20 DEGREES FAHRENHEIT FOR 3 OR MORE
HOURS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR
DEATH IF PRECAUTIONS ARE NOT TAKEN. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
985 
WWUS45 KFGZ 031449
WSWFGZ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
749 AM MST THU FEB 3 2011


AZZ004-006-007-011-015>017-039-031600-
/O.CAN.KFGZ.WC.W.0001.000000T0000Z-110203T1600Z/
KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-WESTERN MOGOLLON RIM-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...
GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...WINDOW ROCK...
GANADO...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...
FOREST LAKES...SHOW LOW...GREER...PINETOP...NAVAJO N.M.
749 AM MST THU FEB 3 2011

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
CHILL WARNING. 

WIND CHILL VALUES HAVE INCREASED IN THE PAST FEW HOURS WITH 
THE FLAGSTAFF REGION EXPERIENCING VALUES FROM -5 TO -10 DEGREES.
WIND CHILL VALUES OF -20 ARE REQUIRED FOR A WIND CHILL WARNING.
ACROSS EASTERN ARIZONA...ACTUAL AIR TEMPERATURES ARE MUCH COLDER...
HOWEVER WINDS IN THIS AREA ARE LIGHT.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind chill warning went out at Feb 1, 3:52 PM MST, 11 hours 14 minutes earlier.

Area forecast discussion, Feb 1, 3:52 PM MST, 11 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
352 PM MST TUE FEB 1 2011

.SYNOPSIS...A VERY COLD AIRMASS WILL SETTLE INTO NORTHERN ARIZONA
FOR THE NEXT COUPLE DAYS BEHIND AN ARCTIC COLD FRONT CURRENTLY
SHIFTING SOUTHWARD ACROSS THE STATE. CHANCES FOR SHOWERS WILL
PERSIST OVER THE COMING 24 HOURS...PRIMARILY FOR THE MOUNTAINS OF
FAR EASTERN ARIZONA. STRONG NORTHEAST WINDS WILL PRODUCE VERY COLD
WIND CHILL VALUES ACROSS THE HIGH COUNTRY WEDNESDAY NIGHT AND
THURSDAY MORNING. DRY AND WARMER WEATHER WILL RETURN FOR THE END OF
THE WEEK.

&&

.DISCUSSION...CHANCES FOR PRECIPITATION AND BREEZY NORTHWESTERLY
WINDS WILL PERSIST THROUGH THIS EVENING AS A WEATHER SYSTEM DROPS
SOUTHWARD ACROSS THE STATE. THE MAIN THREAT FOR APPRECIABLE
ACCUMULATING SNOWS WILL GENERALLY BE CONFINED TO MOUNTAINS OF
NORTHEASTERN ARIZONA...THOUGH LIGHTER SHOWERS MAY CONTINUE AT TIMES
FURTHER WESTWARD.

FOR WEDNESDAY MORNING THROUGH EARLY THURSDAY...VERY COLD
TEMPERATURES AND STRONG WINDS WILL COMBINE TO CREATE VERY COLD WIND
CHILLS...WITH BELOW ZERO VALUES EXPECTED ACROSS MUCH OF THE HIGH
COUNTRY. NORTHEASTERLY WIND GUSTS TO AROUND 40 MPH MAY
DEVELOP...ESPECIALLY ALONG SOUTHWEST-FACING SLOPES OF THE MOGOLLON
RIM. THOUGH ISOLATED...EVEN STRONGER GUSTS CAN BE ANTICIPATED NEAR
THE SAN FRANSISCO PEAKS. SLIGHT CHANCES FOR SHOWERS WILL PERSIST
NEAR THE NEW MEXICO BORDER.

FROM FRIDAY THROUGH SUNDAY...DRY AND WARMER WEATHER WILL RETURN WITH
DAYTIME TEMPERATURES GRADUALLY RISING TO NEAR NORMAL LEVELS.

&&

.AVIATION...FOR THE 00Z PACKAGE...AN ARCTIC FRONT WILL SWEEP
SOUTHWARD INTO CENTRAL AZ THIS EVENING. NORTHWEST WINDS WILL VEER
NORTHEAST BEHIND THE FRONT AND INCREASE TO 15 TO 25 KTS. LOCATIONS
SOUTHEAST OF LARGE TERRAIN FEATURES COULD SEE GUSTS IN EXCESS OF 40
KTS LATE TONIGHT INTO WEDNESDAY MORNING. SCT SHSN WITH MVFR/IFR
CONDITIONS WILL MAINLY DEVELOP MAINLY EAST OF A KGCN-KFLG-KPAN LINE
TONIGHT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC..............KD
AVIATION............MAS

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Feb 1, 2:50 PM MST, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
250 PM MST TUE FEB 1 2011

AZZ004>018-037>040-021400-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
250 PM MST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

AN ARCTIC COLD FRONT WILL PUSH SOUTHWARD ACROSS ARIZONA INTO TONIGHT
WITH SNOW SHOWERS EXPECTED FOR PORTIONS OF NORTHERN ARIZONA.
ACCUMULATIONS BY EARLY WEDNESDAY MORNING MAY BE IN THE 2 TO 5 INCH
RANGE IN THE MOUNTAINS OF APACHE COUNTY WITH ONLY LIGHTER AMOUNTS
ELSEWHERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
FOR WEDNESDAY THROUGH THURSDAY MORNING...VERY COLD TEMPERATURES AND
STRONG WINDS WILL COMBINE TO CREATE VERY COLD WIND CHILLS...WITH
BELOW ZERO VALUES EXPECTED ACROSS MUCH OF THE HIGH COUNTRY. WIND
GUSTS TO AROUND 40 MPH MAY DEVELOP...ESPECIALLY ALONG
SOUTHWEST-FACING SLOPES OF THE MOGOLLON RIM. THOUGH ISOLATED...EVEN
STRONGER GUSTS CAN BE ANTICIPATED NEAR THE SAN FRANSISCO PEAKS.

PERSONS PLANNING OUTDOOR ACTIVITIES FROM TONIGHT THROUGH THURSDAY
SHOULD BE PREPARED FOR VERY COLD AND WINDY CONDITIONS.

KD

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 2:57 AM MSTWind AdvisoryFGZCoconino, Gila, Navajo, Yavapai32 hr

Nearby

Wind Chill Warnings in Arizona, 2011Every wind chill warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.